# SDR MASA200200025

- Difficulty date: October 17, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 13,186 hours, 10,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSHUTTLE 6497 FROM PHX TO EUG DECLARED AN EMERGENCY DUE TO FLAP FAIL AT 8 DEGREES AND RETURNED TO PHX. MX COMPLIED WITH PART A OF MTC 27-50-0001 AND RETURNED A/C TO SERVICE.
